MathSciNet Relay Station
MathSciNet bibliographic data
MR2735529 (2011j:47183) 47J05 (34B15 47N20 74B20 74K10)
Zhai, Chengbo; Anderson, Douglas R. A sum operator equation and applications to nonlinear elastic beam equations and Lane-Emden-Fowler equations. J. Math. Anal. Appl. 375 (2011), no. 2, 388–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement